# SDR DALA2023112409667

- Difficulty date: November 23, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION INTERNAL STRUCTURE WEB AND NUT PLATE LOC.AT STR 38L BTW FR 5 8 AND FR 59 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED INTERNAL STRUCTURE WEB AND NUT PLATE LOC.AT STR 38L BTW FR 58 AND FR 59 IN AFT CARGO COMPARTMENT AS PER A319 SRM51-42- 11 & A319 SRM 51-72-11. (0078888)
